MathSciNet Relay Station
MathSciNet bibliographic data
MR296070 14N99
Rohlin, V. A. Proof of a conjecture of Gudkov. (Russian) Funkcional. Anal. i Priložen. 6 (1972), no. 2, 62–64.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 16 Aug 2017 17:47:35 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=037b29a784517c93360b42ceec26f800; path=/; expires=Wed, 04-Jun-2031 17:47:35 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 597 Wr6<ũY)Bd73@:–b$K;whpGCsgbd\sIs  ߝ\^֩=axu ǃQ<4{vM*/R}'2 *]TtF#}5\5a4Rǭ[]wIaiY,W#-O\23\,Xq*j3<54u/sB)U3jPҚCwr7XRmFY*KNתT*ů@g~5dajw  s'{G dBLh}$0BUg=g}EJ'4ILɒ%lj@*Rg̸ )"x;{zxfۛ8_ 5i[mHp9Vt"jh׵C"ݵow0ge6Ƭ\`vFT%|Bp/Se58Wk Z$c1S 0 IhMO$x-ƓC'b|b!ud1Bg xTi֩=Jrj&Fzrsv}&S=L!Q,1CםM#IyTlU'؜X EHH n7K AjEfD9` )v.Ȧ*320bx*W,4ba.10h.,q"a4,s1ȁaGϨ21S!db3y FkjUfP6R1s ~T'-ϩ*;NCge~$j@slS2:G] k eQ5jdʠ ӊ5DaFlZƲGnz+ϧiJ'R" '!l#1yA5kAl2Gc{O] &3+j>F|8NF!r dșY<=Ơ5 ZjX{.s쪶!SiDd< %pPkd]aϙe!r^ۭ5wnp\YǝmdKAi0"A